I started on Levothyroxine 6 wks. ago and have been having minor hand tremors for bout 4 wks. and now getting worse. Also my blood pressure went up, had flushed face w/itching. Read the side effects sheet and discovered these were probably all from meds. Dr. didn't believe me but said to go off meds for month and half till my next lab work and he will either take me off it completely if symptoms go away or else will lower dosage. So I would say YES to this question.
Graves disease can indeed have hand tremors as symptoms. Many people that suffer from it report that their hand tremors come in and out without any warning at times.
parkinsons will cause it along with a nervous disorder
sometimes hand tretment is effect of our brain and high blood pressure
No, there is no levothyroxine in Zithromax. Levothyroxine is a thyroid hormone replacement medication.
a hand tremor is when your hands temporarily shake by themselves typically it can also be a muscle spasm (depending on how fast your hands are shaking)
There are several conditions that can cause hand tremors. 1. Anxiety. If you are anxious about something, nervous, frightened or otherwise have an elevated adrenalin level, your hands are likely to shake. 2. Medical conditions. Parkinson's disease, alcoholic "DT's", and other medical conditions can cause hand tremors. If your condition is not caused by anxiety, contact a medical professional for help with the tremors.
Levothroid is the brand name, Levothyroxine is the generic.
can i give my dog levothyroxine prewscribed for humans